# SDR AT9900389

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL,  FOUND THE FORWARD ENTRY FLOOR PANEL NR 4692 AT BS 200 BL 0-65R CORRODED. FABRICATED PARTS AND INSTALLED IAW DC9 SRM 53-01 FIG 1, 53-21-0 FIG 2D, 51-70-2, 53-05-0, AND 51-30-2.
